# SDR SWIA2023050305

- Difficulty date: March 5, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL PANEL FS 409+128 - FS559.00 HAS MULTIPLE AREA'S OF CORROSION AROUND SCREW HOLES.  CIRCLED WITH A GREASE PENCIL.      (C-CHECK RO 4/30/2023)    REPAIRED MULITPLE AREAS OF CORROSION AROUND THE SCREW HOLES ON THE RH PRESSURE FLOOR SILL PANEL @ FS.409+128 - FS.559 AND FOUND TO BE WITHIN LIMITS REF REO 601R-53-41-666 REV -C DATED 2012-11-06 AND CRJ200 SRM 51-21-06 REV 39, DATED MARCH 10/2021. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
